# SDR CALA2013121693739

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,735 hours, 17,586 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE SKIN HAS DENT 5 FEET BELOW COCKPIT SLIDING WINDOW & 4 INCHES ABOVE TAT SENSOR.  FUSELAGE SKIN DENT IS CRACK FREE & WITHIN LIMITS IAW SRM  53-11-11-101 PG 127 DIA A02.   FOUND DENT TO BE CREASED & OUT OF LIMITS IAW SRM 53-11-11, PG 103.  FABRICATED & INSTALLED DOUBLER IAW SRM 53-00-11 FIG 213.
